# SDR CALA9801278

- Difficulty date: July 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17773
- Make and model: Boeing 727227
- Aircraft serial: 21045
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 4 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .375 INCH CRACK AT O/B RIB WHERE LT WING NR 4 SLAT ACTUATOR FORWARD ROD END ATTACHES INSIDE SLAT.  A DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 51-40-3, 51-10-2, AND 51-30-2.
